# SDR ASAA2021081435737

- Difficulty date: August 14, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 27,481 hours, 8,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 SERVICE DOOR EMERGENCY LIGHTS INOP. GROUNDED - YES. REMOVED, REPLACED AND OP CK GOOD EMERGENCY BATTERY PACK FOR R2 SERVICE DOOR IAW B737-900 AMM 33-51-06-960-805.
